Table of Contents
Algebra
Volume 2014, Article ID 782973, 11 pages
http://dx.doi.org/10.1155/2014/782973
Research Article

Injectivity of the Composition Operators of Étale Mappings

Department of Mathematics, Ben Gurion University of the Negev, 84105 Beer Sheva, Israel

Received 1 May 2014; Revised 10 November 2014; Accepted 19 November 2014; Published 10 December 2014

Academic Editor: Dae San Kim

Copyright © 2014 Ronen Peretz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ronen Peretz, “Injectivity of the Composition Operators of Étale Mappings,” Algebra, vol. 2014, Article ID 782973, 11 pages, 2014. https://doi.org/10.1155/2014/782973.